# SDR ZZDA2009255

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Engine: Rroyce BR700715A130
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Part number: 5901600111
- Part serial: 717
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE EN ROUTE.  LT TANK LOW FUEL, LEAKING FROM LEFT ENGINE COWL.  REPLACED FUEL FILTER, FUEL FILTER HOUSING, O-RING, AND CAP HARDWARE PER AMM 73-11-01 AND EA 17-73-02088IR SECTION 1.  NO LEAKS NOTED.
